# SDR QXEA2017071700476

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 8,899 hours, 9,521 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION. NOTED SMOKE COMING FROM RT MLG WHEELS. LANDING, BRAKING AND TAXI IN ALL NORMAL. REMOVED FROM SERVICE. RECORDED TEMPS OF MLG BRAKES / WHEEL ASSY'S WITH DIGITAL THERMOMETER, HIGHEST RECORDED TEMPS AT 10 MIN. POST ARRIVAL WERE 1-426 DEG. F. , 2-428 DEG. F. , 3-638 DEG. F. AND 4 627 DEG. F. AT INNER BRAKE / AXLE MATING AREAS. PERFORMED GVI OF MLG WHEEL / BRAKE ASSY'S IAW AMM 32-40-0-210-802, NO DEFECTS NOTED. NO LEAKS, EXCESSIVE GREASE OR DISTORTION OF ANY COMPONENTS NOTED. JACKED R/H MLG ( AFTER COOLING WITH FANS UNTIL ALL TEMPS WERE < 250 DEG. F). ROTATION OF WHEELS NORMAL WITH BRAKES RELEASED & ALL TIRE PRESSURES NORMAL FOR MLG. NO OTHER DEFECTS NOTED, NO FURTHER SMOKING NOTED AFTER INITIAL COOL - DOWN. RETURNED TO SERVICE. NO PARTS REPLACED.
